MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX KIT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX KIT; CATHETER, NEPHROSTOMY
Model Number M0062101180
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax dilatation balloon catheter kit was used in the kidney during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon burst when inflated.The procedure was completed with a different device.There were no patient complications reported as a result of this event.

Brand Name
NEPHROMAX KIT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8955148
Report Number3005099803-2019-04359
Device Sequence Number2041659
Product Code LJE
UDI-Device Identifier08714729077589
UDI-Public08714729077589
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model NumberM0062101180
Device Catalogue Number210-118
Device Lot Number0023917070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1